# SDR 9JLA2013092306702

- Difficulty date: September 6, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N989ST
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258478
- Aircraft time: 4,393 hours, 3,801 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: 151854SN1A
- Part serial: 5111TW
- Condition: Defective
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED THAT DURING FLIGHT THE "HYD 1 LO PRESS" ANNUNCIATOR ILLUMINATED. TROUBLESHOOTING IDENTIFIED THE NR 1 HYD PRESSURE SWITCH DEFECTIVE.  INSTALLED NEW SWITCH.  FUNCTIONAL AND LEAK CHECKS SATISFACTORY.
